Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Ioannis Sgouralis    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. Ioannis Sgouralis, and Anita T. Layton, Control and modulation of fluid flow in the rat kidney, Bull Math Biol (2013) 75:2551-2574 F1000Prime Recommended (December, 2013) [doi]
  2. Ioannis Sgouralis, and Anita T. Layton, Autoregulation and conduction of vasomotor responses in a mathematical model of the rat afferent arteriole, Am J Physiol Renal Physiol, vol. 303 (July, 2012), pp. F229-F239 [doi]
  3. Jing Chen, Ioannis Sgouralis, Leon C. Moore, Harold E. Layton, and Anita T. Layton, A Mathematical Model of the Myogenic Response to Systolic Pressure in the Afferent Arteriole, Am J Physiol Renal Physiol, vol. 300 (March, 2011), pp. F669-F681 [doi]

Papers Accepted

  1. Ioannis Sgouralis, and Anita T. Layton, Theoretical Assessment of Renal Autoregulatory Mechanisms, Am J Physiol Renal Physiol (March, 2014)
  2. Yi Li, Ioannis Sgouralis, and Anita T. Layton, Computing viscous flow in an elastic tube, Numer Math Theor Meth Appl (2014)

Papers Submitted

  1. Brendan C. Fry, Aurelie Edward, Ioannis Sgouralis, and Anita T. Layton, Impact of renal medullary three-dimensional architecture on oxygen transport, Am J Physiol Renal Physiol (2014)

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320